Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Itching in arm, electric shock-like spasm, burning. Help

I have been experiencing a very intense itching on my left upper arm and electrical shock spasm like feelings. Burns like a jellyfish sting. A NP thought it was a staph infection and started me on Bactrim and daily topical Clindamyacin. Hasn t helped much. .Had another NP tell me it was nerve endings and prescribed a topical steroid and antihistamines. Nothing is helping.
Asked On : Wed, 15 Aug 2012
Answers:  1 Views:  127
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hello, Your symptoms are suggestive of cervical radiculopathy. If you are around middle age , cervical disc lesions from cervical spondylosis is a common cause. Younger people with damage to the intervertebral disc, congenital abnormalities etc can have similar symptoms. If you could consult an internist or a neurologist a diagnosis would be made and proper treatment advised.
Answered: Thu, 18 Sep 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor